# SDR DLL10970713

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1506015317
- Condition: Corrosion
- Location: Bs 336-341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR HORIZONTAL PRESSURE DECK WAS FOUND WITH CORROSION AT STA 336 TO 341 RBL 9.  THE CORROSION WAS REMOVED LEAVING A 1.25 BY 5.25 CUTOUT.  THE SUBJECT PRESS DECK PANEL IS MADE FROM 7075-T76 LS10328.  THIS CUTOUT WAS  OVER AN EXTRUDED RIB IN THE PANEL.  THE CUTOUT MATERIAL SERVED AS THE CAP FOR THIS INTEGRALLY EXTRUDED I-BEAM.  THIS CUTOUT IS ALSO LOCATED NEAR A SPLICE OF THE PRESSURE DECK   PANELS.
